# SDR CALA2013111993035

- Difficulty date: November 16, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 49,141 hours, 11,864 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Nut Plate
- Condition: Missing
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCREWS MISSING LT PYLON OTBD.  REPLACED MISSING NUT PLATES, SECURED PANEL.
